What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Aug 30, 5:36 AM CST, 4 hours 58 minutes earlier.
Area forecast discussion, Aug 30, 5:36 AM CST, 4 hours 58 minutes before
Area Forecast Discussion
National Weather Service Norman OK
636 AM CDT Fri Aug 30 2019
.AVIATION...
TAFS 3012/3112...
Scattered to numerous showers and thunderstorms will move across
northern and central Oklahoma this morning. Ceilings will mainly
be VFR, but heavy rainfall associated with storms will lower
visibility to MVFR/IFR. Most terminals could be impacted through
at least 16Z. Additional showers and thunderstorms are possible
late this afternoon and night.
&&
.PREV DISCUSSION... /issued 340 AM CDT Fri Aug 30 2019/
DISCUSSION...
The western edge of the MCS moving across northeastern Oklahoma
will affect areas through Oklahoma City and to the southeast
through late morning. Isolated thunderstorms continue to form over
southwestern KS and the panhandles near the trough of the upper
short wave moving eastward today. Scattered showers and storms are
expected over the eastern 2/3 of OK today with higher chances in
the southeastern quarter later today. The flood watch will
continue until midday over north central, given the amount of rain
that has fallen recently. Residual boundaries from the MCS and
isolated storms will be in the area for afternoon heating.
Overnight, another, likely weaker, short wave trough is expected
to translate across Kansas. Upper flow will probably be more zonal
tonight along with a weaker low- level jet. Scattered storms are
expected, mostly across northern Oklahoma overnight. Once that
trough exits later Saturday and mesoscale surface boundaries
dissipate, the rest of the weekend and next week will be dominated
by a strong upper high pressure building to the east from the
southwestern U.S. with little chance for rain through the week.
Temperatures will be a bit above normals after the weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 89 70 89 69 / 70 30 30 30
Hobart OK 96 72 94 71 / 40 30 20 20
Wichita Falls TX 97 72 94 70 / 20 10 10 10
Gage OK 93 68 89 68 / 30 40 20 20
Ponca City OK 82 69 83 68 / 60 50 60 40
Durant OK 93 71 91 70 / 40 20 20 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 PM CDT this afternoon for OKZ007-008-012-013-
019-020-026.
TX...None.
&&
99/99/99Hazardous weather outlook, Aug 30, 6:49 AM CST, 3 hours 45 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
749 AM CDT Fri Aug 30 2019
OKZ004>048-050>052-TXZ083>090-311300-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
749 AM CDT Fri Aug 30 2019
This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.
.DAY ONE...Today and Tonight...
.Thunderstorms...
Showers and thunderstorms will continue to move across the area
this morning into potentially early afternoon. Some of the storms
could become strong to severe with strong wind gusts and hail the
main concerns.
Another round of storms will be possible later this evening into
early Saturday. Some of the storms could become strong to severe
with strong winds and hail the main concerns.
.Heavy Rain...
Locally heavy rain that could produce flooding and/or flash
flooding will be possible through early Saturday.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday...
.Thunderstorms...
Scattered, non-severe thunderstorms are expected Saturday over
most of Oklahoma. Thunderstorm chances end early Sunday.
Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Aug 30, 9:13 AM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1013 AM CDT Fri Aug 30 2019
OKZ027>030-039-040-042-301545-
Grady OK-Pottawatomie OK-Stephens OK-Garvin OK-Pontotoc OK-
Cleveland OK-McClain OK-
1013 AM CDT Fri Aug 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR southern Grady...southwestern
Pottawatomie...northern Stephens...Garvin...northwestern Pontotoc...
southeastern Cleveland and southern McClain Counties Until 1045 AM
CDT...
AT 1010 AM CDT, strong thunderstorms were along a line extending from
4 miles southeast of Macomb to 3 miles south of Wayne to 5 miles
northeast of Rush Springs, moving south at 20 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Duncan, Tecumseh, Pauls Valley, Purcell, Marlow, Slaughterville,
Lindsay, Lexington, Maysville, Rush Springs, Bray, Elmore City,
Wayne, Paoli, Alex, Asher, Tribbey, Wanette, Byars and Foster.
LAT...LON 3494 9678 3462 9724 3458 9810 3489 9809
3503 9739 3531 9697 3504 9677
TIME...MOT...LOC 1510Z 349DEG 18KT 3510 9697 3487 9732 3481 9787
MahaleSpecial weather statement, Aug 30, 9:42 AM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1042 AM CDT Fri Aug 30 2019
OKZ027-037>040-044-301615-
Grady OK-Tillman OK-Cotton OK-Stephens OK-Garvin OK-Comanche OK-
1042 AM CDT Fri Aug 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR southern Grady...east central
Tillman...Cotton...Stephens...western Garvin and southeastern
Comanche Counties Until 1115 AM CDT...
AT 1041 AM CDT, strong thunderstorms were along a line extending from
5 miles southeast of Marlow to 10 miles northeast of Geronimo to 3
miles north of Devol, moving southeast at 15 MPH.
HAZARDS INCLUDE...
Wind gusts to 40 MPH...
Flooding in areas of poor drainage...
Locations impacted include...
Lawton, Duncan, Marlow, Walters, Comanche, Geronimo, Bray,
Grandfield, Temple, Velma, Randlett, Devol, Loco, Cookietown, Corum,
southeastern Fort Sill, Waurika Lake, Central High, Empire City and
Hulen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3415 9858 3416 9862 3424 9875 3470 9837
3473 9757 3429 9757 3429 9814 3413 9830
3416 9837 3413 9840 3409 9841 3406 9848
TIME...MOT...LOC 1541Z 322DEG 14KT 3458 9790 3457 9824 3424 9858
MahaleLocal storm report, Aug 30, 10:06 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1106 AM CDT FRI AUG 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM FLOOD PAULS VALLEY 34.74N 97.22W
08/30/2019 GARVIN OK PUBLIC
SOME OF THE STREETS IN TOWN ARE CLOSED DUE
TO WATER OVER THE ROADS.
&&
JPSpecial weather statement, Aug 30, 10:14 AM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1114 AM CDT Fri Aug 30 2019
OKZ038-039-044-045-TXZ086-090-301645-
Cotton OK-Stephens OK-Comanche OK-Jefferson OK-Clay TX-Wichita TX-
1114 AM CDT Fri Aug 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR Cotton...Stephens...southeastern
Comanche...northern Jefferson...northwestern Clay and eastern Wichita
Counties Until 1145 AM CDT...
AT 1112 AM CDT, strong thunderstorms were along a line extending from
near Duncan to 4 miles southeast of Geronimo to 4 miles southeast of
Burkburnett, moving southeast at 15 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...
Locations impacted include...
Wichita Falls, southeastern Lawton, Duncan, Burkburnett, Walters,
Waurika, Comanche, Geronimo, Ringling, Temple, Petrolia, Velma,
Byers, Dean, Randlett, Jolly, Hastings, Loco, Addington and Corum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3396 9865 3457 9845 3462 9790 3447 9756
3417 9757 3417 9809 3382 9835
TIME...MOT...LOC 1612Z 313DEG 13KT 3452 9791 3445 9831 3406 9849
MahaleSpecial weather statement, Aug 30, 10:22 AM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1122 AM CDT Fri Aug 30 2019
OKZ050-301645-
Love OK-
1122 AM CDT Fri Aug 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR eastern Love County Until 1145 AM
CDT...
AT 1121 AM CDT, a strong thunderstorm was located near Thackerville,
moving east at 15 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...
Locations impacted include...
Marietta, Thackerville, Burneyville and southeastern Lake Murray.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3380 9721 3384 9717 3390 9718 3391 9723
3386 9728 3395 9730 3407 9698 3402 9697
3399 9693 3395 9694 3394 9697 3395 9700
3388 9699 3384 9703 3386 9707 3385 9709
3382 9705 3380 9709 3373 9709 3372 9715
TIME...MOT...LOC 1621Z 276DEG 13KT 3385 9714
MahaleSpecial weather statement, Aug 30, 10:24 AM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1124 AM CDT Fri Aug 30 2019
OKZ014-016-021-022-301700-
Washita OK-Roger Mills OK-Beckham OK-Custer OK-
1124 AM CDT Fri Aug 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Washita...
southeastern Roger Mills...northeastern Beckham and southwestern
Custer Counties Until noon CDT...
AT 1121 AM CDT, strong thunderstorms were along a line extending from
8 miles northwest of Elk City to near Dill City. These storms were
nearly stationary.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
Elk City, Burns Flat, Dill City, Canute and Foss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3541 9956 3525 9905 3547 9908 3555 9959
TIME...MOT...LOC 1621Z 308DEG 1KT 3548 9954 3532 9912
Mahale